සිංහල  தமிழ்
 
+94812388261

Paracetamol is available in several brand names, and the commonest pain killer in Sri Lanka. Paracetamol poisoning due to over dose is on the increase in Sri Lanka It is important to remember that, when used at therapeutic levels, Paracetamol is safe and effective. Paracetamol overdose may occur intentionally and accidentally; the latter due toRead More


Poisoning is the harmful effect that occurs when a toxic substance is swallowed, is inhaled, or comes in contact with the skin, eyes, or mucous membranes, such as those of the mouth or nose. Studies have documented that self-poisoning with pesticides is one of the most predominant means of suicide in Sri Lanka and moreRead More


All right reserved Teaching Hospital Peradeniya. WEBMAIL
Ministry of National Languages and Social Integration National Language Project Foreign Affairs, Trade and Development Canada AGRITEAM Canada The Asia Foundation
Web Design and Web Hosting by Lakpura™
go to top